# SDR 2DYA2025081300015

- Difficulty date: December 12, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 67,699 hours, 30,312 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4301
- Condition: Debonded
- Location: Zone 500 Slat
- Part time: 67,690 hours, 30,312 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H  WING TRAILING EDGE SLAT DEBOND SKIN @ STA. 772.2. 12-DEC-25 LP 43803
